Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the Lánczos method for solving symmetric linear systems with several right-hand sides

Author: Youcef Saad
Journal: Math. Comp. 48 (1987), 651-662
MSC: Primary 65F10; Secondary 65F50
MathSciNet review: 878697
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper analyzes a few methods based on the Lanczos algorithm for solving large sparse symmetric linear systems with several right-hand sides. The methods examined are suitable for the situation when the right sides are not too different from one another, as is often the case in time-dependent or parameter-dependent problems. We propose a theoretical error bound for the approximation obtained from a projection process onto a Krylov subspace generated from processing a previous right-hand side.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65F10, 65F50

Retrieve articles in all journals with MSC: 65F10, 65F50

Additional Information

Article copyright: © Copyright 1987 American Mathematical Society